The Stacks project

Bibliography entry Warfield-Decomposition

author
Warfield, Jr., R. B.
title
Decomposability of finitely presented modules
year
1970
journal
Proc. Amer. Math. Soc.
volume
25
pages
167–172

@ARTICLE{Warfield-Decomposition,
    AUTHOR = "Warfield, Jr., R. B.",
    TITLE = "Decomposability of finitely presented modules",
    JOURNAL = "Proc. Amer. Math. Soc.",
    VOLUME = "25",
    YEAR = "1970",
    PAGES = "167--172"
}

      

This item is referenced in 4 tags:

  • in Section 15.112: Structure of modules over a PID
  • in Lemma 15.112.2: Generalized valuation rings
  • in Lemma 15.112.3, which cites Theorem 1 of Warfield-Decomposition
  • in Lemma 15.112.4, which cites Theorem 3 of Warfield-Decomposition